# SDR COMA9610386

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12015354001
- Condition: Misdrilled
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF S/B 120-57-0031, ONE FASTENER HOLE IN THE LEFT WING UPPER SKIN WAS MISDRILLED AT RIB 18.  THE HOLE WAS REPAIRED PER EMBRAER DOCUMENT EST 430/96.
